MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5314-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with removable needleless connector was damaged the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Nurses are saying that the ll connector piece that turns to attach to the iv is very hard to turn this results in sometimes not getting it attached properly.They think it is but then it leaks and they have a bloody mess to deal with, even worse the patient sees it and gets worried.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported luer lock issues, and returned 2 samples mp5314-c, lot 24019372.Upon initial visual examination, the sets had no defects or abnormalities.The sets were tested at 10 psi for 30 seconds to test if the connection was airtight, and the sets passed.There were no issues found with the luer lock connections.No other issues were found with the sets.The root cause could not be traced to the manufacturing process, and the root cause is officially unknown.There is a possibility the root cause for the luer lock issues is clinical practice related, and the clinical team was notified.Device history record review for model mp5314-c lot number 24019372 was performed.The search showed that a total of 43,203 units in 1 lot number was built on 31jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19507019
Report Number9616066-2024-00862
Device Sequence Number11614141
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public(01)10885403236723
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5314-C
Device Lot Number24019372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown